zbMATH — the first resource for mathematics

Spectral asymptotics of normal operators. (English. Russian original) Zbl 0496.47024
Funct. Anal. Appl. 16, 145-146 (1982); translation from Funkts. Anal. Prilozh. 16, No. 2, 82-83 (1982).
47B20 Subnormal operators, hyponormal operators, etc.
47Gxx Integral, integro-differential, and pseudodifferential operators
58J40 Pseudodifferential and Fourier integral operators on manifolds
Full Text: DOI
[1] A. S. Markus and V. I. Matsaev, Funkts. Anal. Prilozhen.,13, No. 3, 93-94 (1979).
[2] A. N. Kozhevnikov, Funkts. Anal. Prilozhen.,11, No. 4, 82-83 (1977). · Zbl 0369.46013 · doi:10.1007/BF01135549
[3] I. Colin de Verdier, Duke Math. J.,46, No. 1, 169-182 (1979). · Zbl 0411.35073 · doi:10.1215/S0012-7094-79-04608-8
[4] M. Sh. Birman and M. Z. Solomyak, Tr. Mosk. Mat. Obshch.,27, 3-52 (1972).
[5] R. Seeley, Proceedings of Symposia in Pure Mathematics, Vol. 10, Amer. Math. Soc., Providence (1968), pp. 288-307.
[6] M. Sh. Birman and M. Z. Solomyak, Science and Technology Reviews. Mathematical Analysis [in Russian], Vol. 14, VINITI, Moscow (1977), pp. 5-58.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.